# SDR M7K2008F00125

- Difficulty date: October 30, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N812MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3956
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5200 · Doors
- Part: Support
- Part number: C521C2017202
- Condition: Loose
- Location: Door
- Part time: 2,767 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE INSPECTION IT WAS NOTED THAT THE TOP OF THE FLAP DOOR WAS EXCESSIVELY LOOSE.  CLOSER INSPECTION REVEALED THAT THE DOOR’S ATTACHMENT HARDWARE HAD LOOSENED ALLOWING THE FITTING TO WEAR AROUND THE SCREW AND ULTIMATELY BREAK THROUGH THE METAL FLANGE EDGE.  A SERVICEABLE PART WAS INSTALLED.  RECOMMEND THAT ALL HARDWARE BE CHECKED FOR PROPER TORQUE ON ALL THE DOOR FITTING AS JUST A VISUAL CHECK MAY NOT REVEAL THIS PROBLEM DEVELOPING BEFORE PARTS ARE DAMAGED.  PART WAS MADE OF ALUMINUM AND SUGGEST THAT IT BE MADE WITH SS TO BE MORE DURABLE.  (K)
